# SDR R61A20090082

- Difficulty date: November 18, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000144
- Aircraft time: 9,145 hours, 5,434 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS A PIN WAS HANGING DOWN FROM THE L-1 EVAC SLIDE.  MAINTENANCE REMOVED AND REPLACED THE PIN PER EMB AMM 25-65-02-01.
